MAUDE Adverse Event Report: ARTHREX, INC. ANGLED REAMER SLEEVE, 20°; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. ANGLED REAMER SLEEVE, 20°; MANUAL INSTR, GENERAL SURGICAL
Model Number ANGLED REAMER SLEEVE, 20°
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 04/07/2025, a sales representative via (b)(4) reported that an ar-9597-20 angled reamer sleeve 20°, became bound while reaming a glenoid.This was discovered during a procedure, with no reported patient harm.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information was received on 04/21/2025: the angled reamer drive shaft became bound with the ar-9597-20 angled reamer sleeve 20°.At this time, the part and lot number of the angled reamer drive shaft is unknown.The case was completed by opening a backup arthrex augmented mgs instrument set.No case delay or added anesthesia was administered.No adverse effects were reported on or after the surgery.This occurred during a reverse total shoulder procedure on (b)(6) 2025.Additional information was received on 04/24/2025: the part and lot number of the angled reamer drive shaft are unknown, but it has functioned well with another angled reamer sleeve and has been returned to circulation.
 
Additional Manufacturer Narrative
Additional information: b3, b5, h3, h6.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.One unpackaged ar-9597-20, angled reamer sleeve, batch number 37622131, was received for investigation.Visual evaluation of the returned device noted nicks and striations in its inner diameter on both the proximal and distal ends.Functional testing was performed with a known good ar-9676, and it was noted that the device rotated as intended.No problem found.

Brand Name
ANGLED REAMER SLEEVE, 20°
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21885568
Report Number1220246-2025-01655
Device Sequence Number15497450
Product Code LXH
UDI-Device Identifier00888867343450
UDI-Public(01)00888867343450(11)211129(10)37622131
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberANGLED REAMER SLEEVE, 20°
Device Catalogue NumberAR-9597-20
Device Lot Number37622131
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date04/07/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by ManufacturerNot provided
08/12/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/05/2025
08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown